# SDR 20000406SH044

- Difficulty date: October 14, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94B12209
- Part serial: 21059
- Condition: Failed
- Location: Fuel System
- Part time: 163 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOST PUMP FAILED DURING CRUISE FLIGHT.  REMOVED AND REPLACED.  (X)
